# SDR VNA2025F00009

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: CC670321793
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JACK FITTING SUPPORT RH/LH SIDE FS 265 TO FS 280 BL 0 AT INTERNAL FUSELAGE.   CORROSION ON JACK FITTING SUPPORT RH/LH SIDE FS 265 TO FS 280 BL 0 AT INTERNAL FUSELAGE WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01, JACK FITTING SUPPORT RH WAS EVALUATED WITHIN LIMITS AND JACK FITTING SUPPORT LH WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01.
